# SDR AALA202410148850

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 73,230 hours, 28,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LEFT-HAND AFT PASSENGER/CREW DOOR DAMPER AND EMERGENCY CYLINDER PRESSURE LOW (700 PSI AT 77 CELCIUS). SERVICED AFT LEFT-HAND PASSENGER/CREW DOOR DAMPER AND EMERGENCY CYLINDER PER AMM 52-10-00-614-001.
